# SDR 95ZZZW679

- Difficulty date: April 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928HA
- Make and model: Dhav DHC8102
- Aircraft serial: 120
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 841004
- Condition: Failed
- Location: Cabin Closet
- Part time: 16,579 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 3343 - RIC-DCA - AFTER GO AROUND TO DCA, THE GEAR WAS SELECTED UP AND THE RIGHT MAIN DOOR LIGHT REMAINED ON.  AFTER SELECTING GEAR DOWN, RIGHT MAIN GEAR UNSAFE LIGHT CAME ON.  SELECTED GEAR UP AND LL LIGHTS WENT OUT.  UPON SELECTING GEAR DOWN AGAIN, LEFT AND RIGHT MAIN GEAR GREEN LIGHT CAME ON.  THE NOSE GEAR UNSAFE LIGHT STAYED ON FOR APPROXIMATELY 5 SECONDS, THE WENT GREEN.  INSPECTED THE RIGHT FORWARD DOOR, AFT DOOR AND SENSORS FOR OPERATION AND SECURITY.  ADJUSTED THE RIGHT FORWARD DOOR ACTUATOR ROD END AND SENSOR TARGET.  REMOVED AND REPALCED PROXIMITY SWITCH ELECTRONIC UNIT.  (W)
